MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP GUARDIAN; WC, K4, 18", SB DDLA, ELR

MEDLINE INDUSTRIES, LP GUARDIAN; WC, K4, 18", SB DDLA, ELR
Catalog Number K4186N24E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the "wheelchair legrest is broken and weld came undone on the right legrest bracket that connects to the chair".
 
Additional Manufacturer Narrative
It was reported that "wheelchair legrest is broken"."the weld came undone on the right legrest bracket that connects to the chair"."the bracket that has the lock on it"."the chair was not being used at the time.They noticed while taking the legrests off to place it in the car." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
GUARDIAN
Common Device Name
WC, K4, 18", SB DDLA, ELR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield 60093 2753
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093-2753
MDR Report Key25400256
Report Number1417592-2026-02015
Device Sequence Number10718981
Product Code IOR
UDI-Device Identifier00080196306117
UDI-Public00080196306117
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK4186N24E
Device Lot Number16425040001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown